# SDR BB07035

- Difficulty date: April 29, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 59,146 hours, 11,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 149T76172
- Condition: Departed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLIGHT 1012, PHL-STT:  DURING FLIGHT, RIGHT ADP ACCESS PANEL LIBERATED FROM FUSELAGE WITH RESULTING SECONDARY FUSELAGE DAMAGE.  MAINTENANCE REPLACED PANEL 195NL AND ACCOMPLISHED FUSELAGE REPAIRS FOR SECONDARY DAMAGE.
